Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
mikey0129

Quik question before starting regiman

Hey guys i just got off accutane not too long ago. I had no choice but to stop accutante because of funds.

I wanted to start Dans regimen but have some questions before.

After taking accutante my skin got thin and my scars would stand out more and be red.

I have heard that dans regimen makes your face burn and turn red because of the bp

How long whould i have to wait? Can i start on the regimen right away or whould i have to wait till the accutane is completly gone from my system?How long does it usualy take for tane to be removed from your system?

Im just worried since after being on tane.. my scars would take forever for them to fade away. Meaning if i start the bp and my face gets burned and red it whould prob take longer for it to adjust and calm down?

PLease help me out

Share this post


Link to post
Share on other sites

i dont know how long you would have to wait honestly. i did the regimen right after my course. dermatologists say to wait 6 months to do anything abrasive to your skin like chemical peels, lasers, scar removals, etc

Share this post


Link to post
Share on other sites

Thx for the reply!

so u said that u started right after your course was done.

U know when your on tane your scars dont fade for a long time since your skin gets really thin.

After being on bp was your face red for a long time? cause i heard your face peels/flakes and gets red.

Share this post


Link to post
Share on other sites

Hey mikey, i finished a 6month course of accutane about 10 days ago and have now started the regimen.

My skin hasnt got red, or burnt at all from using BP but make sure you follow it strictly. Use 2.5% BP and remember to build up how much you use. IE, start by using only a little to let your skin get used to it.

Its only been 2days since i started the regimen but i like how it feels so far :) i have high hopes for this!

Good luck :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×